# SDR IPXA3M80323

- Difficulty date: September 12, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 63,396 hours, 12,573 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 1C, BEADED DOUBLER IS CRACKED IN LT WING L/E COMPARTMENT AT APPROX XOS 654.  ACCOMPLISHED REPAIR OF BEADED DOUBLER IN LT WING L/E XOS 653 TO XOS 657 IAW SRM 57-40-02, REPAIR 15, FIG 206.
